# SDR MASA98175

- Difficulty date: September 12, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N126YV
- Make and model: Beech 1900D
- Aircraft serial: UE126
- System (JASC): 6123 · Propeller Feathering/Reversing
- Part: Switch
- Part number: MS250851
- Condition: Out Of Adjust
- Location: Cockpit
- Stage of operation: TO
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

FLT 5331 - RDG-PHL - THE LEFT AUTOFEATHER WOULD NOT ARM ON TAKEOFF, AIRCRAFT WAS RETURNED TO GATE.  MAINTENANCE ADJUSTED THE PEDESTAL SWITCHES, OPS CHECK GOOD.  AIRCRAFT WAS RETURNED TO SERVICE.  (M)
